# SDR RAIA00102009

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,582 hours, 22,011 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A52005009
- Condition: Failed
- Location: Ee Bay
- Part time: 10,259 hours, 12,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7006-SGF- DURING TAXI CREW REPORTED NO TRIM INDICATION, NO FLAP INDICATION, AIRSPEED INDICATOR FLAGGED, FLIGHT CONTROL FAULT, NO TRIM WOOLER, ELECTRIC SMOKE CAPTION ILLUMINATED WITH ASSOCIATED SMELL.  MAINTENANCE INSPECTED AND REPLACED MFC COMPUTER.
